# SDR 2003F00075

- Difficulty date: January 2, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Aircraft time: 62,930 hours, 17,173 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Inoperative
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS PATHWAY LIGHTING AT ROW 1 LT INOPERATIVE.  REPLACED MISSING EGRESS PATHWAY LIGHTING AT ROW 1 L/H AS REQUIRED.
